Jump to content

Photo

I have a question regarding vitamin B12 jabs...

vitamin b vitamin b1 vitamin b12

4 replies to this topic

#1 Manonfire

Manonfire

    Junior Member

  • Members
  • Posts & Likes
    Posts: 70
    Likes: 0
About Me
  • Joined: 21-August 10

Posted 25 August 2010 - 01:30 PM

Hi ,

First off sorry if this is in the wrong section , it seemed the most appropriate to me since > prescription > doctor > where I have to go to get the jab , but I'm probably wrong so feel free to move it , lol !.

Now , every three months I require vitamin B12 jabs since apparently my body can't absorb it.
If I don't get the jab bang on time every 3 months my body starts to feel tired , at night I have a lot of trouble sleeping , my mouth tastes horrible and in general I just feel like crap all the time.
When I get the jab it's as if I've been shaken awake so to speak.

I've read on a few forums now that B12 jabs can actually cause acne and whilst I think Dans regime is helping me at the moment and hopefully slowly clearing me up I'm 2 weeks past my due date for a jab and I'm scared to go and get it incase it makes my acne worse lol , the doctor who gives me the jab is very grumpy so I don't really want to mention this to him.

I'm posting this here because I'm wondering if anybody else gets this jab or if you have any advice on what to do. I need the jab to feel 100% but to be honest if it's going to make my acne worse I'd rather feel a little crappy and I'm sure some of you can understand that. Acne pretty much rules everything I do at the minute. confused.gif

Thanks for taking the time to read this. smile.gif

#2 Wynne

Wynne

    Look into kitty's eyes....you're feeling polite and kind

  • Veteran Members
  • Posts & Likes
    Posts: 16,939
    Likes: 122
About Me
  • Gender:Not Telling
  • Location:127.0.0.1
  • Joined: 15-April 07

Posted 25 August 2010 - 02:04 PM

As you have a B12 deficiency, that's far more important to treat than the worry over acne. From what I've read, irreversible damage to the spinal cord can happen with B12 deficiency and pernicious anemia.

I don't have a drug book handy but looking online quickly, I didn't see acne as a side effect.

Take responsibility for your health; read the full prescribing information for any medication you take and understand that not all risks or potential side effects will likely ever be fully known.

=Regimen: Cetaphil Sensitive Skin Bar & Avon Anew Advanced Clinical Retexturizing Peel every day & Queen Helene Mint Julep mask weekly=
*Glycolic Acid Product Recommendations *What to do with a cyst/pimple/zit

Wynne 2.9Beta Harder, Better, Faster, Stronger

Please ask questions on the boards, not via PM. That way all benefit. Thanks!


#3 NK20

NK20

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 262
    Likes: 0
About Me
  • Gender:Female
  • Location:Dublin, Ireland
  • Joined: 11-November 08

Achievements

     

Posted 25 August 2010 - 02:13 PM

Agreed with Wynne! Pernicious anaemia and lack of B12 affects the production of DNA in cell division hence the tiredness - less cells = less energy! Treat the B12 deficiency for sure because a constant deficiency will damage your cells irreversibly. Average life expectancy for untreated PA is in the 30s I think!

Acne has been mentioned by a few as a side-effect but a real minority that is too small even to be investigated... So go get your shot of B12!

#4 Manonfire

Manonfire

    Junior Member

  • Members
  • Posts & Likes
    Posts: 70
    Likes: 0
About Me
  • Joined: 21-August 10

Posted 28 August 2010 - 10:58 AM

Thanks for the replys. smile.gif
I'll be going for the jab this week sometime hopefully. Need to make an appointment still , I hope it doens't make my skin break out since knock on wood the BP seems to be having a positive effect from what I can see.
I'll try and remember to let you guys know what happens.
Thanks again.

#5 tempomat

tempomat

    New Member

  • Members
  • Posts & Likes
    Posts: 3
    Likes: 0
About Me
  • Joined: 22-September 11

Posted 15 October 2011 - 06:02 PM

Thanks for the replys. Posted Image
I'll be going for the jab this week sometime hopefully. Need to make an appointment still , I hope it doens't make my skin break out since knock on wood the BP seems to be having a positive effect from what I can see.
I'll try and remember to let you guys know what happens.
Thanks again.


what happened? do you see relationship between B12 supplementation and acne?


0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users